Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
The Cosine Rule II for a Spherical Triangle on the Dual Unit Sphere
Celal Bayar Üniversitesi Fen Edebiyat Fakültesi Matematik Bölümü, Manisa, Türkiye
Gazi Üniversitesi, Gazi Egitim Fakültesi, Orta Öğretim Fen ve Matematik Alanlar Egitimi Bölümü, Ankara, Türkiye
Authors to whom correspondence should be addressed.
Published: 1 December 2005
PDF [158 KB, uploaded 1 April 2016]
Abstract In this work, we proved the Cosine Rule II for a spherical triangle on the dual unit sphere
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Kazaz, M.; Uğurlu, H.H.; Özdemir, A. The Cosine Rule II for a Spherical Triangle on the Dual Unit Sphere. Math. Comput. Appl. 2005, 10, 313-320.
Kazaz M, Uğurlu HH, Özdemir A. The Cosine Rule II for a Spherical Triangle on the Dual Unit Sphere. Mathematical and Computational Applications. 2005; 10(3):313-320.
Kazaz, M.; Uğurlu, H. H.; Özdemir, A. 2005. "The Cosine Rule II for a Spherical Triangle on the Dual Unit Sphere." Math. Comput. Appl. 10, no. 3: 313-320.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.